# SDR 96ZZZM566

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corrosion
- Location: Bs 1183
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION AFT SIDE OF BS 1183 ABOVE NR 1 PYLON (2 INCH).  REMOVED DOUBLER AND REMOVED CORROSION PER SRM 51-10-6.  TREATED AND PRIMED PER SRM 51-10-2.  FABRICATED NEW DOUBLER AND INSTALLED PER SRM 51-30-2 (2024-T3 .040 2.5 INCH BY 3 INCH).
